# SDR USAAD97070

- Difficulty date: April 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N951VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47576
- System (JASC): 2740 · Stabilizer Control System
- Part: Motor
- Part number: 95901
- Condition: Failed
- Location: Stabilizer Trim
- Part time: 39,993 hours
- Stage of operation: IN
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

CLT/STL - FLT 1287 - PRIMARY LONGITUDINAL TRIM STOPPED WORKING.  SUITCASE HANDLES WERE ALSO INOPERATIVE.  RETURNED TO FIELD.  REPLACED PRIMARY CONTROL MOTOR.  (X)
